Files in this item

FilesDescriptionFormat

application/pdf

application/pdfSLS1974v4-2_obryan.pdf (507kB)
(no description provided)PDF

Description

Title:Opacity and Rule Loss
Author(s):O'Bryan, Margie
Subject(s):Opacity
Issue Date:1974
Citation Info:Studies in the Linguistic Sciences v.4.2 (Fall 1974), 148-160
Genre:Article
Type:Text
Language:English
URI:http://hdl.handle.net/2142/26484
ISSN:0049-2388
Publication Status:published or submitted for publication
Peer Reviewed:is peer reviewed
Date Available in IDEALS:2011-09-02


This item appears in the following Collection(s)

Item Statistics